MathSciNet Relay Station
MathSciNet bibliographic data
MR930426 (89e:11075) 11S80
Nakazato, Hajime The $q$-analogue of the $p$-adic gamma function. Kodai Math. J. 11 (1988), no. 1, 141–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement